# SDR P5CA9700896

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 AFT CARGO DOOR LWR WEB SURFACE CORRODED.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
